Kristin (malicious_pengy) wrote in vaginapagina,
Kristin
malicious_pengy
vaginapagina

So....why am I feeling so bad?

This is going to be a long one, but I'm trying to include all the details that people may need to know. It's basically about trouble with UTI and yeast meds, with other possible factors included.

9:00 - had an appointment to see why my vagina was discharge-y, my vulva was sore, and my throat hurt. Results: a yeast infection, a UTI, and probably just the common cold. And my depression is back again.
9:30 - had four little vials of blood drawn, one ironically to test for anemia
10:00 - picked up my medicine from the pharmacy. Was instructed to take the first dose of everything when I got home. Decided to try one of the numbing cough drops.
11:00 - got home, took the anti-yeast, the antibiotics, and the higher dose antidepressant, along with more ibuprofen. No food, just a full glass of water. Left again for class.
11:15 - my coffee stand was closed, so I bought a hot chocolate out of the hot drink dispenser in the basement. Normally I wouldn't be so desperate, but my throat really hurt.
11:45 - start feeling nauseous.
12:00 - leave class, sit in bathroom for a while.
12:10 - slowly have to walk back to my apartment. Stop several times to sit. Felt stomach contents coming up more than once.
12:40 - finally get back to my apartment. Sit on the edge of the tub and spit into the toilet, gave up and came back to my computer desk.
1:20 - eating saltines and still feeling waves of nausea.</timeline>


Food:
Cereal and saltines
A couple large glasses of water
That hot chocolate. (I'm suspicious of it because it came from a dispensing machine in the basement, and honestly tasted a little odd.)

Medicine:
- An antibiotic for the UTI. (I seem to remember someone telling me antibiotics can make them sick to their stomach, but I'm not sure.)

- Fluconazole for the yeast infection. (I think that I have an antifungal sensitivity. She mostly prescribed it because I told her I'm allergic to yogurt. At first I thought that maybe this stuff is derived from the cultures in yogurt, but after some google, I don't think that's the case. Nausea was a possible side effect, but it looks like it might be a very low rate thing?)

- A dose of ibuprofen (No previous trouble.)

- A dose of my shiny new dosage of my old antidepressant (No previous trouble)

- That cough drop. (Previous trouble. Cough drops have made me throw up before, but only in large doses, like two or three back to back.)
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 15 comments